Join the 'Artane' group to help and get support from people like you.
We found 10 questions associated with the 'Artane' topic.
Posted 6 Aug 2011 by • 1 answer
These cause more problems. Is there anything natural to take out there? Thanks for your interest.
Posted 26 Sep 2010 by • 2 answers
I have a prescription for artane (trihexyphenidyl) and i've had it filled at 2 stores... wal mart which carries it in the brand of Danbury and also filled at walgreens where they use qualitest brand. The walgreens brand does not work as well and makes me sick to my stomach quite easily and ...
Posted 30 Dec 2010 by • 2 answers
Seems like the congentin and the artane have the same dopey side effects; any suggestions for unwanted movements? This is so frustrating. The bandaid is the disease.
Posted 29 Jul 2011 by • 1 answer
Posted 19 Jan 2012 by • 1 answer
I have been fighting a movement disorder for over 21 years I get botox injections every 3 months and am taking 3 other oral medications I am not sure of the spelling I will do my best--- artane baclofen and clonazepam thank you for your time.
I just started geodon and artane and I feel dizzy like Im high will this go away as I get use to it?
Posted 15 Apr 2010 by • 1 answer
Posted 10 May 2010 by • 1 answer
What are the initial signs of an adverse effect with the use of the neuotoxin a-g, and the continued use of the artane (trihexyphenidy hydrochloride)? Since six hours is the longest period without the involuntary tremor, what are some of the symptoms that may manifest after starting the new ...
Posted 23 Sep 2010 by • 1 answer
Posted 22 Nov 2013 by • 1 answer
I developed ocd symtoms after i started the NEPRO pattch. Did any parrkinsons pt have relief of ocd after taking Artane?
Posted 9 May 2016 by • 1 answer
This 13 year old already has tried Cogentin and other meds with no helpful effect in controlling his facial and uncontrollable movements of head, arms, legs. He never stops moving and has lost much weight and is extremely thin. This has gone on for 4 months after his psychiatrist took him off ...